REAL

On the Dirichlet problem for a Duffing type equation

Galewski, Marek (2011) On the Dirichlet problem for a Duffing type equation. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (15). pp. 1-12. ISSN 1417-3875

[img]
Preview
Text
p582.pdf

Download (132kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:32
Last Modified: 21 Mar 2015 10:32
URI: http://real.mtak.hu/id/eprint/23196

Actions (login required)

Edit Item Edit Item